MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS; CUROS JET DISINFECTING CAP

3M HEALTH CARE 3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS; CUROS JET DISINFECTING CAP
Model Number N/A
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event not provided.Date event was reported to distributor used as the event date.The product has not been received by 3m for evaluation.Without the actual samples observed to be leaking, or additional information on the system set-up, the exact root cause cannot be identified.Current product labeling notes the potential for intermittent leaking with baxter® continu-flo¿ solution set with clearlink¿ luer activated valve.Please see the exact wording below: caution: there is a potential for intermittent leaking when baxter® continu-flo¿ solution set with clearlink¿ luer activated valve or bd maxzero¿ needle-free connectors are used under pressure with 3m¿ curos jet¿ disinfecting caps (cfj1-270 and cfj5-250.) monitor these connectors if used under pressure.Alternatively, 3m¿ curos¿ disinfecting cap for needleless connectors (cff1-270 and cff10- 250) may be used.
 
Event or Problem Description
A distributor reported that a patient had dobutamine infusing through an internal jugular catheter with partial occlusion and had leaking at the curos jet¿ disinfecting caps y-site.No patient harm occurred.No additional information was provided.

Brand Name
3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS
Common Device Name
CUROS JET DISINFECTING CAP
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9333361
Report Number2110898-2019-00134
Device Sequence Number16670371
Product Code LKB
UDI-Device Identifier30707387773824
UDI-Public30707387773824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCFJ1-270
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;